Rash from drug allergy

Rash from drug allergy

C010/6671 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.4MB

Downloadable file size: 2.1MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: MODEL RELEASED. Rash across the neck and chest in an adult female patient caused by an allergic reaction to the anti-hypertensive drug amlodipine.

Release details: Model release available. Property release not available.

Keywords: abnormal, adult patient, allergic, allergy, amlodipine, anti-hypertensive, chest, condition, dermatology, diagnosis, disease, disorder, drug, female, healthcare, human body, medical, neck, people, person, rash, red, side effect, side-effect, treatment, unhealthy, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.